# SDR REXA2013072001377

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 20,868 hours, 18,393 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS FAULT STATUS MESSAGE IN FLIGHT DESCENDING THROUGH 18,00 FL MESSAGE SPREARED WHILE USING THE FLIGHT SPOILERS AT 330 KNOTS . ON FLIGHT CONTROL PAGE THE LT FLIGHT  SPOILER BOX SHOWED WHITE, FLIGHT SPOILERS OPERATED NORMALLY.  RESET FLIGHT SPOILER SYS AND OPS CHECK IT IAW AMM 27-61-00. OPS CHECKED GOOD AT THIS TIME.
